Diffusion semigroups corresponding to uniformly elliptic divergence form operators

  • Daniel W. Stroock
Part of the Lecture Notes in Mathematics book series (LNM, volume 1321)


  1. [A]
    D.G. Aronson, Bounds on the fundamental solution of a parabolic equation, Bull. Am. Math. Soc. 73 (1967), 890–896.MathSciNetCrossRefMATHGoogle Scholar
  2. [DG]
    E. De Giorgi, Sulle differentiabilità e l'analiticità degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (III) (1957), 25–43.Google Scholar
  3. [F.-S.]
    E. Fabes and D. Stroock, A new proof of Moser's parabolic Harnack Inequality using the old ideas of Nash, Arch. for Ratl. Mech. and Anal. 96, no. 4 (1986), 327–338.MathSciNetCrossRefMATHGoogle Scholar
  4. [M]
    J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101–134.MathSciNetCrossRefGoogle Scholar
  5. [N]
    J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931–954.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Daniel W. Stroock

There are no affiliations available

Personalised recommendations